# SDR REXA201100870

- Difficulty date: November 21, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 18,794 hours, 16,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT FLOOR PATH LIGHT INOP AT SEAT 7C.  REMOVED AND REPLACED E-LIGHT STRIP IAW AMM 33-51-01.  OP/CHECK GOOD AT THIS TIME.  CLEARS DM 54985.  VERIFIED PART EFFECTIVITY.
